# SDR DALA2020121104050

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,704 hours, 33,730 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THIRD BOLT HOLE BELOW STA ZFS=52.267 ON LT VERTICAL STAB FRONT SPAR CAP HAS CRACK INDICATION, REF AA 5530-01048 AND AD 2018-10-08.  MAINTENANCE COMPLIED WITH CRACK VERIFICATION, PER AMDS 5530-01048-02 AND CRACK INDICATION STILL PRESENT.  VERIFIED CRACK IN SKIN/DOUBLER NOT SPAR CHORD, PER BHEC.  CRACK DETERMIND IN SKIN (QC1432).  STEPPED SKIN HOLE TO .215.  STEPPED HOLE TP .264.  COMPLIED WITH CRACK INSPECTION BHEC OF SKIN-NO CRACK.  DAMAGED HOLE REPAIRED, PER ERA/PRI 1 588955-14 REV 4.  COMPLIED WITH ER/A 588955-14 AD REV ORG FINAL ER/A MATCHES PRI.  ASSOCIATED ER/A 14-588955 ADDED FOR AC 9545.
